Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Topeka, KS

June 7, 2015Dickinson County, Geary County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 7, 2015, 7:22 PM CDT for Dickinson County, Geary County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 7:22 PM CDT (00:22 UTC)
Expired
Jun 7, 2015, 8:00 PM CDT
In force
38 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dickinson County, KS, Geary County, KS

The radar

The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:32 PM CDTHAIL 25 Nw Moonlight, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WUUS53 KTOP 080022
SVRTOP
KSC041-061-080100-
/O.NEW.KTOP.SV.W.0085.150608T0022Z-150608T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
722 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALMAGE...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOONLIGHT AND CHAPMAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 279 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9733 3908 9688 3882 9689 3904 9737
TIME...MOT...LOC 0022Z 295DEG 29KT 3904 9726

HAIL...1.75IN
WIND...60MPH

$$

GARGAN
5 follow-up statements
551 
WWUS53 KTOP 080031
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
731 PM CDT SUN JUN 7 2015

KSC041-061-080100-
/O.CON.KTOP.SV.W.0085.000000T0000Z-150608T0100Z/
DICKINSON-GEARY-
731 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GEARY AND NORTHERN DICKINSON COUNTIES UNTIL 800 PM CDT...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALMAGE...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOONLIGHT AND CHAPMAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 279 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3912 9720 3908 9688 3882 9689 3901 9731
TIME...MOT...LOC 0031Z 295DEG 29KT 3901 9718

HAIL...1.25IN
WIND...60MPH

$$

GARGAN
803 
WWUS53 KTOP 080036
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
736 PM CDT SUN JUN 7 2015

KSC041-061-080100-
/O.CON.KTOP.SV.W.0085.000000T0000Z-150608T0100Z/
DICKINSON-GEARY-
736 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GEARY AND CENTRAL DICKINSON COUNTIES UNTIL 800 PM CDT...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOONLIGHT...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS. SPOTTER REPORTED 
HEN EGG SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOONLIGHT AND CHAPMAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3909 9721 3908 9688 3883 9689 3882 9689
      3900 9725
TIME...MOT...LOC 0035Z 296DEG 24KT 3900 9716

HAIL...2.00IN
WIND...60MPH

$$

GARGAN
316 
WWUS53 KTOP 080045
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT SUN JUN 7 2015

KSC041-061-080100-
/O.CON.KTOP.SV.W.0085.000000T0000Z-150608T0100Z/
DICKINSON-GEARY-
745 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GEARY AND EAST CENTRAL DICKINSON COUNTIES UNTIL 800 PM CDT...

AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOONLIGHT...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHAPMAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3896 9715 3909 9709 3908 9688 3883 9689
      3882 9689
TIME...MOT...LOC 0046Z 296DEG 24KT 3897 9708

HAIL...1.00IN
WIND...60MPH

$$

GARGAN
717 
WWUS53 KTOP 080053
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
753 PM CDT SUN JUN 7 2015

KSC041-061-080100-
/O.CON.KTOP.SV.W.0085.000000T0000Z-150608T0100Z/
DICKINSON-GEARY-
753 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GEARY AND EAST CENTRAL DICKINSON COUNTIES UNTIL 800 PM CDT...

AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN DICKINSON AND EXTREME WESTERN GEARY
  COUNTIES.

THE STORM HAS BEEN WEAKENING.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3897 9714 3909 9709 3908 9688 3887 9689
TIME...MOT...LOC 0052Z 291DEG 29KT 3896 9701

HAIL...1.00IN
WIND...60MPH

$$

GARGAN
931 
WWUS53 KTOP 080056
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
756 PM CDT SUN JUN 7 2015

KSC041-061-080105-
/O.EXP.KTOP.SV.W.0085.000000T0000Z-150608T0100Z/
DICKINSON-GEARY-
756 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GEARY AND
NORTHEASTERN DICKINSON COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 3897 9714 3909 9709 3908 9688 3887 9689
TIME...MOT...LOC 0055Z 291DEG 29KT 3895 9698

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:38 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 7, 6:38 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
638 PM CDT Sun Jun 7 2015

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Monday)
Issued at 330 PM CDT SUN JUN 7 2015

19Z water vapor imagery shows the mid level ridge over TX has
flattened out as a northern stream shortwave propagates through SD
and NEB. At the surface, a diffuse trough axis has set up from near
Minneapolis to Holton with only some modest convergence along this
boundary. Meanwhile the airmass has become moderately unstable with
RAP and LAPS analysis showing CAPE values in the 2000 to 3000 J/kg
range. Inhibition is almost completely gone as convection has
recently formed over northwest MO.

For the late afternoon and this evening, think thunderstorms
development should continue west along the trough axis into eastern
KS, as the northern stream shortwave swings along the NEB state
line. Profiler data already shows the 850 winds veered to the west
southwest. This could lead to possible training of storms as flow
parallels the boundary. Additionally storms could become severe as
deep layer shear improves with increasing mid level winds spreading
in from the west. Main concerns remain large hail and torrential
rainfall given high PWs values. Though there could be some damaging
winds if storms congeal into small MCS. However with storm
development near the forecast area and models trending towards more
scattered convection, am thinking a large MCS with prolonged heavy
rain is a little less likely. Because of this think the flooding
risk is highest across east central KS ahead of the trough axis.
Have adjusted the watch to remove a few counties in north central
KS. Everything may be more progressive with precip coming to an end
before dawn. If this is the case, we may see some clearing across
northern KS so have trended temps a little cooler across the
northern CO. Monday is shaping up to be a nice day with mostly sunny
skies and temps in the mid to upper 80s. Weak subsidence is
anticipated through the day as northwest flow develops behind the
shortwave.

.LONG TERM...(Monday Night through Sunday)
Issued at 330 PM CDT SUN JUN 7 2015

Monday night through Wednesday...Flow aloft transitions from
northwest Monday night to westerly as the upper ridge builds
eastward into the middle of the week.  Little to no forcing for lift
indicated so have kept this period dry in the forecast.
Temperatures will be above normal for early to mid June with highs
approaching 90 degrees both days.

The last half of Thursday into the upcoming weekend could be another
wet period with several off and on rain chances coming back into the
overall pattern, which will be hard to time with any degree of
accuracy at this point.  Models do have some differences overall,
but seem consistent with the main feature being a mid-level trough
moving over the Northern Plains into the Great Lakes region.  In
response to this feature, a surface low will likely deepen over the
Northcentral Plains and move off into the Great Lakes region as the
trough advances to the East.  Left in its wake is an associated cold
front that will likely stall out and become stationary as upper
level energy weakens but remains southwesterly.  This brings a
chance for several embedded shortwaves to move through over the
weekend, which look to have enough lift associated with them to keep
POPs at least chance.  This seems reasonable since plenty of low
level moisture will remain in place and PW values likely still
1.5-2.0 inches stretched along the lingering boundary that is
progged to be set up right through northeast KS.  Widespread severe
storms look like the lesser threat at this time with CAPE and shear
values on the lower end and flooding remaining the main concern due
to antecedent conditions already in place from the past several
weeks of flooding over the region.  Max temps will likely be in the
mid 80s and lows in the mid 60s.

&&

.AVIATION...(For the 00Z TAFs through 00Z Monday Evening)
Issued at 631 PM CDT SUN JUN 7 2015

Storms have developed along a front sliding through the area.
Still uncertain the coverage as it appears to remain isolated and
scattered. If a taf site were to get affected than a brief period
of lowered vis and gusty winds will be possible. Conditions will
otherwise improve to VFR for the remainder of the period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Monday morning FOR KSZ010>012-021>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...Wolters
LONG TERM...Drake/GDP
AVIATION...Sanders
Hazardous weather outlook, Jun 7, 3:44 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT SUN JUN 7 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-082045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
344 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME
WIDESPREAD THIS EVENING. SEVERE STORMS WILL BE POSSIBLE...WITH
THE GREATEST CHANCE BETWEEN 5 PM AND 10 PM. DAMAGING WIND APPEARS
TO BE THE PRIMARY HAZARD WHILE LARGE HAIL MAY ALSO DEVELOP IN THE
STRONGEST STORMS. THE TORNADO POTENTIAL IS VERY LOW TODAY BUT CAN
NOT BE RULED OUT.

FLOODING WILL ALSO BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT
MAINLY ALONG A LINE FROM ABILENE TO HOLTON AND POINTS SOUTH. MULTIPLE
ROUNDS OF STORMS ARE POSSIBLE WITH PERIODS OF VERY HEAVY RAINFALL.
SATURATED GROUND CONDITIONS AND ELEVATED STREAM FLOWS WILL CAUSE
FLASH FLOODING TO OCCUR VERY QUICKLY WHERE HEAVY RAIN FALLS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIVER FLOODING IN PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS IS
FORECAST TO PERSIST INTO EARLY THIS WEEK FOR SOME LOCATIONS.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY AS ANOTHER
SYSTEM MOVES THROUGH THE AREA...HOWEVER CONFIDENCE IS LOW IN THE
TIMING AND TRACKING OF THIS SYSTEM. THIS SYSTEM WILL HAVE THE
POTENTIAL TO BRING MORE HEAVY RAIN AND SOME ADDITIONAL FLOODING
CONCERNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY BETWEEN 5 PM AND
10 PM.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jun 7, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
658 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             NNW TESCOTT             39.01N 97.88W
06/07/2015  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Jun 7, 6:59 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
659 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             2 NNE WELLS             39.16N 97.54W
06/07/2015  E0.88 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Jun 7, 7:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
703 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 S LONGFORD            39.16N 97.33W
06/07/2015  E1.00 INCH       CLAY               KS   PUBLIC

0655 PM     HAIL             1 S TESCOTT             38.99N 97.88W
06/07/2015  E1.75 INCH       OTTAWA             KS   BROADCAST MEDIA

&&

KSANDERS
Local storm report, Jun 7, 7:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             2 ENE TESCOTT           39.02N 97.84W
06/07/2015  E1.25 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Jun 7, 7:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             WSW CULVER              38.97N 97.76W
06/07/2015  E1.50 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Jun 7, 7:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             NNW TESCOTT             39.01N 97.88W
06/07/2015  E1.25 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BDRAKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningTOPPottawatomie42 min
Jun 7, 7:28 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
Jun 7, 7:49 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee41 min
Jun 7, 8:11 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris49 min
Jun 7, 8:19 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris41 min
Jun 7, 9:10 PM CDTSevere Thunderstorm WarningTOPLyon36 min
Jun 7, 9:55 PM CDTSpecial Weather StatementTOPOsage35 min
Jun 7, 9:57 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee25 min
Jun 7, 10:01 PM CDTSpecial Weather StatementTOPCoffey29 min
Jun 7, 10:36 PM CDTSpecial Weather StatementTOPCoffey24 min
Jun 7, 10:57 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey21 min
Jun 7, 11:37 PM CDTSpecial Weather StatementTOPAnderson23 min
Jun 8, 12:53 AM CDTSpecial Weather StatementTOPDouglas22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.